SUNCOLD-DX SYRUP 60ML

Suncold-DX 60 ml. Syrup Tekxan Pharma

SUNCOLD-DX SYRUP 60ML

Composition

Dextromethorphan HBr. 10 mg.
Phenylephrine Hcl 5 mg.
CPM 2 mg. Syrup

SUNCOLD-DX syrup contains a combination of three medicines namely Chlorpheniramine (Anti-histaminic), Dextromethorphan (Anti-tussive) and Phenylephrine (Decongestant). SUNCOLD-DX is used in relief from dry cough, throat irritation, sneezing, watery eyes & stuffed nose due to an allergy or common cold.